# SDR SWIA200717645

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 10,520 hours, 8,746 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKED.  REPLACED RIGHT WINDSHIELD IAW CRJ MM 56-11-01 AND RII 56-220-1000.  OPS CHECKS GOOD.  P/N OFF:  NP139321-003  S/N OFF:  02248H5152.
